# SDR CA130125002

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 40,845 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Failed
- Location: Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE APPROACH, FLIGHT CREW RECEIVED A FLAP FAIL, CAUTION MESSAGE AFTER FLAP SELECTION OUT OF ZERO.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  FLAP ELECTRONIC CONTROL UNIT (FECU) CODES WERE DOWNLOADED AND ANALYSED SUGGESTING A POSSIBLE FLAP FREEZE EVENT. ALL ACTUATORS (8) WERE REPLACED, FLEX DRIVE SHAFTS WERE INSPECTED/LUBRICATED, FLAP SYSTEM WAS RIGGED AND TESTED SERVICEABLE BEFORE RETURNING THE AIRCRAFT IN SERVICE.
